Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why am I getting warm sensation in foot?

For the past 2 weeks, I have been having a warm sensation in my foot . It feels like I am stepping on something hot for a few seconds and then it goes away. It does not tingle. At first I thought I was stepping on something spilled on the floor but I have started to notice it while I have shoes on. Ive noticed it in both feet (not in or near my toes) but no where else.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  679
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You are a nice person with a vision, I feel. The problem you ae mentioning without any associated symptoms like pain, burning sensation or itching etc. To have a proper diagnosis about the problem is not nearly possible with the given symptoms. Therefore, as you have no other symptoms present, it is always good to consult a general practitioner to have a detailed check up for proper diagnosis. Till then, for the time being, don't worry. Good luck.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor